If you need an accessible version of this item please contact JSTOR User Support

Review

Reviewed Work: The Mathematical Groundwork of Economics: An Introductory Treatise. by A. L. Bowley
Review by: F. Y. Edgeworth
The Economic Journal
Vol. 34, No. 135 (Sep., 1924), pp. 430-434
Published by: Wiley on behalf of the Royal Economic Society
DOI: 10.2307/2222651
Stable URL: http://www.jstor.org/stable/2222651
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[430]
    [430]
  • Thumbnail: Page 
431
    431
  • Thumbnail: Page 
432
    432
  • Thumbnail: Page 
433
    433
  • Thumbnail: Page 
434
    434